advertisement
Question
Posted by: Trying to conceive | 2007/03/30

Effects of oral contraceptives

How long does it take for the effects of oral contraceptives to wear off? I'm 31 years old and have been on Triphasil for 10 years and stopped taking them in mid-Novemember 2006. My monthly menstruation cycle is normal and regular, lasting 3 days.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

They are usually out of your system within 3 months.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement